Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Resolving acyclic images of nonorientable three-manifolds
HTML articles powered by AMS MathViewer

by Dušan Repovš and R. C. Lacher PDF
Proc. Amer. Math. Soc. 90 (1984), 157-161 Request permission

Abstract:

We show that every $1 - {\text {LC}}$ ${{\mathbf {Z}}_2}$-homology $3$-manifold (without boundary) which is an almost $1$-acyclic (over ${{\mathbf {Z}}_2}$) proper image of a nonorientable $3$-manifold $M$ (without boundary) is a resolvable generalized $3$-manifold. The analogous result for the case when $M$ is orientable was recently proved by J. L. Bryant and R. C. Lacher.
References
Similar Articles
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 157-161
  • MSC: Primary 57P05; Secondary 57M35, 57N10, 57P99
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722436-2
  • MathSciNet review: 722436